Authors: Belardo, Francesco
Li Marzi, Enzo
Simić, Slobodan 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Trees with minimal index and diameter at most four
Journal: Discrete Mathematics
Volume: 310
Issue: 12
First page: 1708
Last page: 1714
Issue Date: 28-Jun-2010
Rank: M22
ISSN: 0012-365X
DOI: 10.1016/j.disc.2009.11.022
Abstract: 
In this paper we consider the trees with fixed order n and diameter d ≤ 4. Among these trees we identify those trees whose index is minimal.
Keywords: Diameter | Graph eigenvalues | Graph index | Trees
Publisher: Elsevier
Project: Serbian Ministry of Science, Project 144015G
MIUR (cofin “Strutture geometriche, Combinatoria e loro Applicazioni”)

Show full item record

SCOPUSTM   
Citations

7
checked on Aug 18, 2022

Page view(s)

6
checked on Aug 18, 2022

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.